RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 777–780 (Mi dan36014)  

This article is cited in 8 scientific papers (total in 10 papers)

MATHEMATICS

Linear differential-difference games

N. N. Krasovskii, Yu. S. Osipov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (507 kB)

Bibliographic databases:
UDC: 518.731.343.1
Received: 16.12.1970

Citation: N. N. Krasovskii, Yu. S. Osipov, “Linear differential-difference games”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 777–780

Citation in format AMSBIB
\Bibitem{KraOsi71}
\by N.~N.~Krasovskii, Yu.~S.~Osipov
\paper Linear differential-difference games
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 777--780
\mathnet{http://mi.mathnet.ru/dan36014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0282686}
\zmath{https://zbmath.org/?q=an:0243.90062}


Linking options:
  • http://mi.mathnet.ru/eng/dan36014
  • http://mi.mathnet.ru/eng/dan/v197/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Berdyshev, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov, V. V. Rumyantsev, “Nikolai Nikolaevich Krasovskii (on the occasion of his 80th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S1–S19  mathnet  mathscinet  zmath  elib
    2. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. N. Yu. Lukoyanov, “On viscosity solution of functional Hamilton–Jacobi type equations for hereditary systems”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S190–S200  mathnet  crossref  elib
    4. V. I. Berdyshev, S. V. Emel'yanov, A. B. Kurzhanskii, E. F. Mishchenko, Yu. S. Osipov, “Nikolai Nikolaevich Krasovskii (on the occasion of his 85th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S1–S14  mathnet  crossref  isi  elib
    5. N. Mamadaliev, “Ob odnoi lineinoi zadache presledovaniya pri nalichii zapazdyvaniya”, Sib. zhurn. industr. matem., 13:3 (2010), 86–100  mathnet  mathscinet
    6. A. A. Chikrii, I. I. Matichin, “O lineinykh konfliktno upravlyaemykh protsessakh s drobnymi proizvodnymi”, Tr. IMM UrO RAN, 17, no. 2, 2011, 256–270  mathnet  elib
    7. “Nikolai Nikolaevich Krasovskii (on the occasion of his 90th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 1–21  mathnet  crossref  mathscinet  isi
    8. V. I. Maksimov, “On an input recovery problem in a linear delay system”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 143–156  mathnet  crossref  mathscinet  isi  elib
    9. V. S. Kublanov, V. I. Maksimov, “On feedback-principle control for systems with aftereffect under incomplete phase-coordinate data”, Journal of Mathematical Sciences, 233:4 (2018), 495–513  mathnet  crossref
    10. N. A. Mamadaliev, “Zadacha presledovaniya dlya lineinykh igr s integralnymi ogranicheniyami na upravleniya igrokov”, Izv. vuzov. Matem., 2020, no. 3, 12–28  mathnet  crossref
  • Number of views:
    This page:80
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020